MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CA125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)

ABBOTT GMBH ARCHITECT CA125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Model Number 02K4539
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely depressed architect ca125 ii results for a female patient diagnosed with ovarian cancer and being monitored for treatment efficacy while running on the architect i2000sr analyzer.The following data was provided (normal reference range for ca125: 35 u/ml or less): on (b)(6) 2022, sid (b)(4).Result: 23.40 u/ml due to the history of the patient at the testing center, it was discovered the patient¿s previous measurement generated a high value (july: result was around 740 u/ml) while the sample tested on august 10, 2022, was within the normal range.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6) all available patient information is included.Additional patient details are not available.The complaint investigation for falsely depressed architect ca 125 ii results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.A ticket search for lot 36655fp00 did not identify an increase in complaint activity related to the issue under review.A review of ticket trending data for the architect ca 125 ii (ln 2k45) was performed.No related trends were identified.This further investigation reviewed historical performance of reagent lot 36655fp00 was evaluated using worldwide data from customers in the field for architect ca 125 ii assay.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 36655fp00 is within the established control limits.Therefore, no unusual reagent lot performance was identified for 36655fp00.The historical performance of the reagent lot using worldwide will be used in place of retained file sample analysis.The device history record review was performed on lot 36655fp00 which did not show any related potential non-conformances, deviations, or non-conformances related to the issue under review.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for architect ca 125 ii reagent lot 36655fp00 was identified.

Brand Name
ARCHITECT CA125 II REAGENT KIT
Common Device Name
TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15440488
Report Number3002809144-2022-00329
Device Sequence Number5595124
Product Code LTK
UDI-Device Identifier00380740145385
UDI-Public00380740145385
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2022
Device Model Number02K4539
Device Catalogue Number02K45-39
Device Lot Number36655FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, ISR62208
Patient SexFemale